# SDR AUS20030339

- Difficulty date: March 17, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM563C1
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, X, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE FAILED. DURING CLIMB A LOUD THUD WAS HEARD AND A PASSENGER REPORTED A LARGE FIREBALL. ENGINE INDICATIONS WERE NORMAL.
